Illinois Journal of Mathematics

Polynomial parametrization and etale exoticity

Ronen Peretz

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 40, Issue 3 (1996), 502-517.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986022

Digital Object Identifier
doi:10.1215/ijm/1255986022

Mathematical Reviews number (MathSciNet)
MR1407633

Zentralblatt MATH identifier
0854.14008

Subjects
Primary: 14E09
Secondary: 14E40

Citation

Peretz, Ronen. Polynomial parametrization and etale exoticity. Illinois J. Math. 40 (1996), no. 3, 502--517. doi:10.1215/ijm/1255986022. https://projecteuclid.org/euclid.ijm/1255986022


Export citation